# SDR AALA20010764

- Difficulty date: April 9, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 4091425
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1843 - EN ROUTED DFW-SNA - DURING CLIMB, LEFT SIDE HYDRAULIC QUANTITY DECREASED TO ZERO.  DECLARED EMERGENCY, RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE HYDRAULIC RETRACT ACTUATOR FLEXIBLE LINE.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
